# SDR SA05005

- Difficulty date: January 4, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fairing
- Part number: D5758640300000
- Condition: Missing
- Location: Left Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DCA - DURING OVERNIGHT SERVICE WALK AROUND INSPECTION, MAINTENANCE FOUND THE LEFT WING FLAP TRACK 3A FAIRING ASSEMBLY MISSING THE FORWARD FAIRING AND DAMAGE TO THE AFT FAIRING.  MAINTENANCE REMOVED THE AFT FAIRING.  ENGINEERING AUTHORIZATION WAS OBTAINED TO OPERATE THE AIRCRAFT WITHOUT THE FAIRINGS, BUT WITH CERTAIN RESTRICTIONS.   MAINTENANCE REPLACED THE FORWARD FAIRING AND REPAIRED AND INSTALLED THE AFT FAIRING. THE ENGINEERING AUTHORIZATION WAS CLOSED OUT.
